Recurrence of brownian motions on compact manifolds
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 32 p.
@incollection{AST_1985__132__15_0,
     author = {Baxter, J. R. and Brosamler, G. A.},
     title = {Recurrence of brownian motions on compact manifolds},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0579.58033},
     mrnumber = {816758},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__132__15_0/}
}
Baxter, J. R.; Brosamler, G. A. Recurrence of brownian motions on compact manifolds, dans Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 32 p. http://archive.numdam.org/item/AST_1985__132__15_0/

[1] J. R. Baxter and G. A. Brosamler, Energy and the Law of the Iterated Logarithm, Math. Scand. 38 (1976), 115-136. | Article | EuDML 166461 | MR 426178 | Zbl 0346.60020

[2] E. Bolthausen, On the Asymptotic Behaviour of the Empirical Random Field of Brownian Motion, to appear. | Article | MR 724115 | Zbl 0524.60024

[3] G. A. Brosamler, Laws of the Iterated Logarithm for Brownian Motions on Compact Manifolds, to appear in Z. Wahrscheinlichkeitstheorie verw. Gebiete. | MR 717936

[4] J. Hoffmann-Jorgensen, Sums of Independent Banach Space Valued Random Variables, Stud. Math. 52 (1974/75), 159-186. | Article | EuDML 217932 | MR 356155 | Zbl 0265.60005

[5] S. Minakshisundaram, Eigenfunctions on Riemannian Manifolds, J. Indian Math. Soc. 17 (1953), 159-165. | MR 61750 | Zbl 0055.08702

[6] I. Monroe, On Embedding Right Continuous Martingales in Brownian Motion, Ann. Math. Stat. 43 (1973), 1293-1311. | Article | MR 343354 | Zbl 0267.60050

[7] E. Nelson, The Adjoint Markov Process, Duke Math. J. 25 (1958), 671-690. | Article | MR 101555 | Zbl 0084.13402

[8] R. S. Palais, Seminar on the Atiyah-Singer Index Theorem, Princeton University Press (1965). | MR 198494 | Zbl 0137.17002

[9] Y. Prokhorov, Convergence of Random Processes and Limit Theorems in Probability Theory, Theory Prob. Appl. 1 (1956), 157-214. | Article | MR 84896 | Zbl 0075.29001